# SDR CALA9800958

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG RED LIGHT REMAINED ILLUMINATED ON BOTH PANELS WITH GEAR UP AFTER TAKEOFF FROM EWR.  A VISUAL CHECK THROUGH VIEWPORT INDICATED DOOR PARTIALLY OPEN.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TORQUE LINK BRAKE HOSE SUPPORT BRACKET IN LT MLG WHEEL WELL FAILED.  THE SUPPORT BRACKET WAS REPLACED.  IN ADDITION, THE NR 6 BRAKE HOSE AND LT MLG UPPER TORQUE LINK HOSE GUIDE ASSEMBLY WERE REPLACED DUE TO RESULTANT DAMAGE.  A GEAR SWING WAS PERFORMED IAW MM 07-11-00, PAGE 201 AND OPERATION CHECKED GOOD.
